# SDR SWIA200312007

- Difficulty date: May 26, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 19,802 hours, 17,311 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CENTER STEP BOARDING LIGHT IS INOP.  REPLACED LIGHT BULBS IN CENTER STEP BOARDING LIGHT PER MM 33-45-01.  OPS CHECK GOOD.
